# SDR IXX2008F00097

- Difficulty date: September 16, 2008
- Submitted: October 27, 2008
- Operation: Air carrier
- Aircraft: N823BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46064
- Engine: Ge CFM562C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, AT 36,000 FT WITH POWER REDUCTION NR 2 ENGINE FLAMED OUT WITH 1-2 PSI OIL PRESSURE ATTEMPTED INFLIGHT RESTART, NO FUEL FLOW AND NO IGNITION. THE CREW PERFORMED INFLIGHT ENGINE SHUTDOWN PROCEDURE. THE CREW LANDED WITHOUT FURTHER INCIDENT. MAINT INSPECTED NR TWO ENGINE, NO DEFECTS NOTED. RAN ENGINE AT IDLE SETTING, ALL INDICATIONS NORMAL, TAXI ACFT AND PERFORMED HIGH POWER RUN WITH TWO DIFFERENT POWER ASSURANCE 55 PERCENT SETTING AND 70 PERCENT SETTING, NO DEFECT`S NOTED. MAINT INSPECTED TANK AND FUEL PUMP, NO DEFECTS NOTED. OPS CHECK GOOD IAW MM 71-00-00, 73-11-00, MM 28-22, ERH 70.01.01-07, ERH 91.04.4, 91.01.6. ACFT WAS RETURNED TO SERVICE. (K)
